MathSciNet Relay Station
MathSciNet bibliographic data
MR2053364 (2005a:53147) 53D35 (32Q28 57N10 57R17 57R57)
Ozbagci, Burak; Stipsicz, András I. Contact 3-manifolds with infinitely many Stein fillings. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1549–1558 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement